MathSciNet Relay Station
MathSciNet bibliographic data
MR2801777 37J35 (14H70 37J05 37J15 53D20)
Pelayo, Álvaro; Vũ Ngọc, San Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. (N.S.) 48 (2011), no. 3, 409–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 08:21:03 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=1aadfe1897a1a0f7aab1f2928adc8002; path=/; expires=Sat, 07-Jun-2031 08:21:03 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=79 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 589 Wr7Td {dlc'i$:bѮ$Lh3}aGb@LJ{\>}wsl.wgaq, .|zۿ|qAj0߭+b@zdj, ec@v' 8 7F58@ ƴsgC%Ib'A AsC)In܆%~6o, [R۩@ Ώ\MjEg6 aU P50xBK4}W-XGH9@rgJ:@Qhάa5HqQFQQ߉^kQ5YD!$BIO䀗Y@H4V^F81.9ׁ.f|mBipm&88,=\tx|J}1Vi\ԯ1.^K IC^ܙQ7Sρ3UYCP>J'c%+g`Gʾ_D\E  |~~&Jo20 i@qA#N?d9`}jJе23uhD1e\SW7Z݉u. jRk4C爐hB *^F3~ic{==&>_ k( +<U;̞f. 4԰ >#/<~vw  a K 0